# SDR SWIA202158383

- Difficulty date: April 30, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N872DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10322
- Aircraft time: 8,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 863-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CP 22367677 DUE TO ATG-4000 WIFI REMOVAL COMPLY WITH REPAIR TO FUSELAGE SKIN BETWEEN FS863.00 - FS879.00 AND STR 20L - 23L THIS IS A " MAJOR REPAIR " FORM M-337 INITIATED.   (FILED CLOSED)    COMPLIED WITH REPAIR TO FUSELAGE SKIN BETWEEN FS863.0.00 - FS879.00 AND STR 20L - STR 23L IAW REO 670-53-51-212 REV --  REF CP 22727650 FOR NDT OF REPAIR CUT OUT AND CP 22727683 FOR NDT OF ROTARY PROB EDDY CURRENT AND CP 22727816 FOR PRESSURIZATION CHECK. FORM M-337 COMPLETED.
